Advertisement

Local time and pathwise uniqueness for stochastic differential equations

  • Edwin Perkins
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. El Karoui, M. Chaleyat-Maurel. Un problème de réflexion et ses applications au temps local et aux equations différentielles stochastiques sur IR. Cas continu. In: Temps locaux—Astérisque 52–53 (1978).Google Scholar
  2. 2.
    P.A. Meyer. Un cours sur les intégrales stochastiques. Séminaire de Probab. X, Springer lecture notes 511 (1976).Google Scholar
  3. 3.
    S. Nakao, On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations. Osaka J. Math. 9, 513–518 (1972).MathSciNetzbMATHGoogle Scholar
  4. 4.
    T. Yamada, S. Watanabe. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, 155–167 (1971).MathSciNetzbMATHGoogle Scholar
  5. 5.
    A.K. Zvonkin. A transformation of the phase space of a diffusion process that removes the drift. Math. U.S.S.R. Sbornik 22 129–149 (1974). *** DIRECT SUPPORT *** A00J4394 00005MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Edwin Perkins
    • 1
  1. 1.Department of MathematicsUniversity of British ColumbiaVancouverCanada

Personalised recommendations